# SDR 2010FA0001080

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: General aviation
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Aircraft time: 20,592 hours
- Engine: Cont IO520BB
- Engine time: 1,146 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0844
- Condition: Unserviceable
- Location: Strobe Lights
- Part time: 1,997 hours, 7,516 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STROBE LIGHTS INOP.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/SWITCH TO BE AT FAULT, A.D. 2008-13-17 HAD BEEN COMPLETED 1997 HOURS PRIOR.  NOTICED NEW CIRCUIT BREAKER/SWITCHES. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
